Jump to content

My holtier montior results...guess things are screwed up, buy why????


mngirl
 Share

Recommended Posts

Well...I wore it for 2 days...when looking at the results, as my symptoms got worse the heartrate also went up...so things matched up. But there were also quite a few times I showed symptoms of dizziness and my pulse was at 78 or so. My pulse didn't go anywhere below 42 and as high as 128. He showed me the graph of my heartrate. And he said that if another doctor looked at it thinking they were seeing a prefectly healthy person, they would think that it looked just fine (except for the periods of amjor stresses). But given that I am on the medications I am on...enough beta blockers and anti arrythemia medications, my pulse should be A LOT lower and should NEVER get up in to the 100s from just walking. So, he is not exactly sure why the medication is doing all this. So we switched some stuff up. Traded the Nadolol amounts around (20 mg in the a.m. and 10 mg in the p.m.) and then double the Digoxin. He also asked me if I was still feeling the lightheadedness and feeling like I was going to pass out. I told him yes, that I had that feeling walking into the clinic that morning. He thinks that I am haiving issues with discerning between lightheadedness and dizziness, feeling of passing out with a rapid heart rate. He thinks that my heart is racing way more than I think it is.

So, I asked my dr why I still can't eat....his respsonse....Because you are weird! LOL....Gotta love 'em. He is still not sure why I cannot eat. He says that he thinks that it is from some of the medications that I am on. But I asked hiim that when I started having issues eating, that I had been on the same medication that I had been on for a while. So, I have been taking Kytril since I have been out of the hospital - without it I cannot eat. So, I asked him again yesterday why I still can't eat and brought up the fact that I am on the EXACT same meds that I had been on back in the summer when things were actually pretty good. He said, "good point" Without it I have amazing painful stomach cramps and VERY bad nausea. Today I had that even though I had taken it...I am a little scared about this. All my medications lately have slowly stopped working - my body has decided to fight around everything they give me...then we need to try to find something else to keep everything under control. After today, I am a little scared that that is what is happening with this eating medication. Without this...no food at all without BAD results. Since my doc thinks that it is due to some combo of medications we talked about changing some up to see what it is (which we have tired before with no results)...but he told me that he didn't think that we would be able to do that without keeping me out of the hospital. Just what I wanted to hear. Although if this medication is starting not to work anymore I am going to end up there anyway! Today I have had a cookie, a piece of bread and a strawberry shake...all which have been sitting at the back of my throat all day. I feel SO AWFUL. Just what I needed during Christmas time! I hope that tomorrow is different!

He thinks that the Nadolol is no longer working, so we are going to try this switch of dosage and see if it makes any difference.

Anyway...Anyone else have issues with your body fighting against all the meds? So he is thinking some odd autoimmune disease...What do I need to do to determine that? What tests? Who should I see?

Oh....then last Friday I had my 1st round of Botox injections. I was told that I would start to feel the effects (as little as it would be due to how tight I am in my back) with a week. Well, I have been in some pretty good pain. I have been having issues lifting anything with my right arm. And I can tell you EXACTLY where she injected me. So, I called into the neurologist to ask if this was normal...was this what I was supposed to be feeling. The nurse told me that that is not what I would be feeling...it should be numb, not painful. So, she told me that it had nothing to due with the Botox. Bologny!!! So, I told my dr yesterday about the pain and what the nurse in the neuology dept said....His response...What in the "heck" does she think that the pain would be caused from? They injected you 12 times with poison! Does she think that that would NOT cause some pain? Maybe she needs to have it done and experience it! I had to laugh...That nurse also told me that the issue with the chest pain had nothing to do with the injections either, which I also TOTALLY dispute and told my doc that. He said, well technically it is not a DIRECT side effect of the injections, HOWEVER, my body reacts to this stuff and fights back and unfortunately the chest pain is the result of that. So, my concern is what is going to happen with the next round of shots? More chest pain? More pain in my back? Who knows.

And they had issues accessing my port yesterday for my Lidocaine infusion, so they had to bring in someone from Oncology to put it in...well, she couldn't get it in twice...I asked that she try ONE MORE TIME...she did, I told her to try a little higher up...and it went in...however...when they flush it with saline, it burns...which she said it should NOT hurt and that I shouldn't feel anuything....well I can feel the saline going into the port and into the veins. So, she is going to suggest a dye study to be done to make sure that some of the saline is not leaking out of the vein and causing issues. Another test, yeah!

The start of the new year brings the start of the new insurance year...anyone else thrilled by that? That means I need to pay another $1700 in medical bills before my insurance really kicks in. Well...I will meet that with my first 3 infusion treatments....and my Botox injection at the end of Jan ($1000 per treatment!)

I am going broke trying to get better....

Well...I guess I should get going (it is almost midnight) and I need to make a baby blanket yet! While feeling like crap! I started taking Lunesta last night. I took it at 11 last night, and I slept until 1 this afternoon - at least it worked! So, I will say good night and Merry Christmas! I hope you all have a wonderful holiday!

~Lisa

Link to comment
Share on other sites

Hi, I can relate about the meds not being as effective. Every med they try for my heart works for a few weeks-few months, then it just isnt as effective anymore and I go to the hospital. <_< Hope the holidays bring you some good health.

Link to comment
Share on other sites

Guest Belinda

my new neurologist told me about some autoimmune process that we carry antibodies for it is in the New Englland Journal of Medecine..I am going to try and post on this once I can get more research on it.

He is sending my bloodwork to a lab in Texas to see if I carry antibodies that are causing me to have Pots.

He said it was posted last month by a doctor in Texas.. I will try and find out all the information I can but it does look promising for some of us.

What woould hjappen is if I carry the antibodies they will do plasmapohoresis and clean my blood.

And I guess they did this to a guy in Texas that had POts soo bad that he couldn't get out of bed and the man ws cured after identifiying he carried the antibodies and they did the plasmaphoresis and he is fine.

My doctor told me to look into this but it is hard to get the info. I am going to try and call him next week to see if he can get a printout for me and then I will share it with all of you.

Belinda

Link to comment
Share on other sites

Guest Julia59

I'm sorry this is happening to you Lisa...................It's so confusing, and it's even more confusing that Docs don't understand this stuff enough to help us get our lives back.

The botox injections sound painful---what exactly are they for?---forgive me if I missed this---i'm in a mess of sorts myself. And what are the lidocaine infusions for?

With ANS dysfunction you can have big issues with the sympathetic and parasympathetic nervous system-----and a lot of the time the sympathetic nervous system goes into over drive not allowing the para-sympathetic to work. The sympathetic is your flight of fight response to danger or kicks out the extra adrenaline needed to run ect. The para-sympathetic is what allows your body to calm and sleep, and digest food. The para-sympathetic won't work properly--(or at all) when the sympathetic is in over drive? So digestion of food---sleep---relaxation----are almost impossible. Spring this on your doctor......... <_<

Maybe they need to get the sympathetic nervous system to calm down---or find a way to make your para-sympathetic nervous system to work.

And for your information----lidocaine makes a screaming mess out of my sympathetic nervous system.

I'm am not a medical professional---but from what I have learned---this seems to be common sense----and a lot of Docs don't get it.

I hope you get things under control soon.

A BIG HUG

Julie :0)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...